Analysis of a frictionless contact problem for elastic bodies

Tom 69 / 1998

S. Drabla, M. Sofonea, B. Teniou Annales Polonici Mathematici 69 (1998), 75-88 DOI: 10.4064/ap-69-1-75-88


This paper deals with a nonlinear problem modelling the contact between an elastic body and a rigid foundation. The elastic constitutive law is assumed to be nonlinear and the contact is modelled by the well-known Signorini conditions. Two weak formulations of the model are presented and existence and uniqueness results are established using classical arguments of elliptic variational inequalities. Some equivalence results are presented and a strong convergence result involving a penalized problem is also proved.


  • S. Drabla
  • M. Sofonea
  • B. Teniou

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek